Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 71, Issue 4 (2006), 1097-1107.
Local-global properties of positive primitive formulas in the theory of spaces of orderings
The paper deals with pp formulas in the language of reduced special groups, and the question of when the validity of a pp formula on each finite subspace of a space of orderings implies its global validity . A large new class of pp formulas is introduced for which this is always the case, assuming the space of orderings in question has finite stability index. The paper also considers pp formulas of the special type b ∈ ∏i=1ⁿ D〈1,a_i〉. Formulas of this type with n=3 are the simplest sort of pp formula not covered by the result, and are also the source of the recent counterexamples in  and .
J. Symbolic Logic, Volume 71, Issue 4 (2006), 1097-1107.
First available in Project Euclid: 20 November 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: Primary 12D15, Secondary 11E81
Marshall, M. Local-global properties of positive primitive formulas in the theory of spaces of orderings. J. Symbolic Logic 71 (2006), no. 4, 1097--1107. doi:10.2178/jsl/1164060446. https://projecteuclid.org/euclid.jsl/1164060446